Only 1 day period while on metformin and chlomid
CBrown80 · 08/03/2018 12:42
Im on my 3rd month of chlomid and metformin. I got PCOS and my cycles have been reduced considerably after the medication the fertility doctor prescribed me. Has anyone else experienced just 1 day of medium to heavy period while on those drugs and did you found out why? My normal period duration is 3-5 but I never ever had before only 1 day of heavy period! Please reply x
physicskate · 08/03/2018 14:21
I have it too, but I'm just on clomid. A common side effect is reduced lining, which is one reason you can't take it forever. A consequence of this can be less bleeding.
CBrown80 · 08/03/2018 18:01
Thanks for replying to me. Your answer sounds more professional that the answer I was given by one of the fertility clinic nurses. She said "oh it might be just a really short period..."
To comment on this thread you need to create a Mumsnet account.